# SDR CALA2015042093594

- Difficulty date: April 13, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 97,463 hours, 11,605 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP ROW 19ABC, ROW 57HJK INOPERATIVE.  REPLACE EEL STRIP ON 19ABC, 57HJK.  CHECKED GOOD.
